English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Numerically Stable, Structure Preserving Method for Computing the Eigenvalues of Real Hamiltonian or Symplectic Pencils

Benner, P., Mehrmann, V., & Xu, H. (1998). A Numerically Stable, Structure Preserving Method for Computing the Eigenvalues of Real Hamiltonian or Symplectic Pencils. Numerische Mathematik, 78(3), 329-358. doi:10.1007/s002110050315.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-9B99-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-9B9A-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Mehrmann, Volker3, Author
Xu, Hongguo4, Author
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
2Zentrum für Technomath, Fb 3 – Mathematik und Informatik, Universität Bremen, Postfach 330 440, D-28334 Bremen, Germany, ou_persistent22              
3Fakultät für Mathematik, TU Chemnitz, D-09107 Chemnitz, ou_persistent22              
4Department of Mathematics, Fudan University, Shanghai, 200433, PR China, CN , ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/s002110050315
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Numerische Mathematik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 78 (3) Sequence Number: - Start / End Page: 329 - 358 Identifier: -